# SDR ABXA020215

- Difficulty date: September 20, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 71,309 hours, 23,296 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DISARM CHECK WAS INOPERATIVE.  FOUND WIRE NR 1 BROKEN AT EMERGENCY LIGHT SWITCH (R7-61).  REPAIRED WIRE IAW DC-8 WD 33-51-01.  OPS CHECKED GOOD.
